# SDR MALA000744

- Difficulty date: December 8, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: 10GA
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID FAIL LIGHT ILLUMINATED AFTER GEAR EXTENSION; CIRCUIT BREAKER POPPED. RESET AFTER STOPPING, IT STAYED IN.  MAINTENANCE REPLACED RELAY 10GA AND REPAIRED CHAFFED WIRE.
